| Model Number |
MMT-522LNAH |
| Health Effect - Clinical Codes |
Hypoglycemia (1912); Unspecified Infection (1930)
| Date of Event |
12/08/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported that they received emergency medical assistance due to low blood glucose on (b)(6) 2017 with blood glucose of 46 mg/dl at the time of the incident.The customer was at 101 mg/dl at the time of the call.The customer was given intravenous glucose to treat.The customer was wearing the insulin pump during the incident.Troubleshooting was not completed as the customer declined.The customer reported an infusion set site infection that may have led to the low.The insulin pump will not be returned for analysis.